Title

Solving the Yang-Baxter-Like Matrix Equation for Nilpotent Matrices of Index Three

Document Type

Article

Publication Date

2-6-2017

Department

Mathematics

Abstract

Let A be a nilpotent matrix of index three and consider the Yang–Baxter-like matrix equation AXA=XAX. We first obtain a simplified matrix equation of the same type with A replaced by its Jordan form, whose Jordan blocks are at most 3×3. Then we obtain a system of matrix equations of smaller sizes to find all the commuting solutions of the original matrix equation.

Publication Title

International Journal of Computing Mathematics

Volume

95

Issue

2

First Page

303

Last Page

315

Find in your library

Share

COinS